# SDR SWIA202162377

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280 BULKHEAD, LH LOWER WEB HAS CORROSION UNDER THE CAP ANGLE AT LBL12 AND THE UPPER EDGE (MARKED)     (C-CHECK RO 11/5/2021)    REPAIRED, FS280.00 BULKHEAD, LH LOWER WEB REF. CRJ700 SRM 53-11-10-201-004-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
